# SDR REXA2022081600652

- Difficulty date: August 9, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 31,154 hours, 22,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EXIT SIGN (DS156) HAS BULBS INOP  RELAMPED EXIT SIGN (DS156) IAW CRJ 900 AMM 33-51-05. OPC GOOD. P/N OFF/ON: OL-3071BPE/GPL
